# SDR DALA13045789251

- Difficulty date: September 17, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N951DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53361
- Aircraft time: 31,436 hours, 28,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS, EMERGENCY LIGHT WILL NOT ILLUMINATED.  R & R EMERGENCY LIGHT ASSEMBLY IAW AMM.  OPS CHECKED GOOD.
